# SDR A6WA200940239

- Difficulty date: April 30, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 10,517 hours, 9,845 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Element
- Condition: Malfunctioned
- Location: Rt Pylon
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

193765/3  - AT FL 290 RT 14TH DUCT MSG WARNING REMAINED WITH RT 14TH STAGE SOV CLOSED.  REMOVED AND REPLACED RT PYLON ELEMENT "A58WK" IAW AMM 36-21-01, OPS CHECK GOOD, AND LEAK CHECKED 14TH STAGE DUCTING AND PRSOV, NO LEAKS NOTED.  (K)
